MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JOURN ART INS BCS STD 1-2 RT10; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. JOURN ART INS BCS STD 1-2 RT10; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 74023212
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Assumption since only year given.
 
Event or Problem Description
It was reported that patient underwent right knee revision due to dislocation that resulted from jumping the poly post.
 
Additional Manufacturer Narrative
Please review attached for the investigation results.

Brand Name
JOURN ART INS BCS STD 1-2 RT10
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6979821
Report Number1020279-2017-00923
Device Sequence Number649464
Product Code JWH
UDI-Device Identifier03596010554864
UDI-Public03596010554864
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K042515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/02/2018
Device Catalogue Number74023212
Device Lot Number08BM03351
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/25/2017
Initial Date Received by Manufacturer 10/11/2017
Supplement Date Received by Manufacturer10/11/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date01/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR